# SDR RMM2001F00000

- Difficulty date: October 23, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N1195X
- Make and model: Piper PA-28-151
- Aircraft serial: 287515324
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 7873802
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION  A CRACK WAS FOUND IN ONE LEFT GEAR LOWER TORQUE LINK ATTACHMENT EAR.  THIS CONDITION HAS BEEN FOUND PREVIOUSLY OVERHAULED MID TO HIGH TIME AIRCRAFT USED IN TRAINING.  TIME ON PART COULD NOT BE DETERMINED.  AIRCRAFT TOTAL HOURS 11,650.  CRACKS HAVE BEEN FOUND ON EITHER EAR AND FROM TOP OR BOTTOM
